# SDR BAQA089070

- Difficulty date: July 29, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,295 hours
- Engine: Tmeca ARRIEL1B2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 0319307840X
- Part serial: 421M559C
- Condition: Clogged
- Location: Fuel Sys
- Part time: 2,296 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL INJECTOR CLOGGED. REPLACED WITH SERVICEABLE UNIT.
